October 25, 2006

 

Comments

Dr. Ricardo Schack used this treatment with me. When I was on meds, it worked well. It worked so well that I stopped taking them; hoping and believing maybe I just had a long series of events to have caused this crisis. Now, I understand better. Thank you. Theresa

Posted by: Theresa at November 7, 2006 3:34 PM

I was diagnosed bipolar in 1998 and I'm currently being treated with Seroquel and Lamictal since the mania is more prevalent in my bipolar illness.

I was taking Effexor for depression, but it became ineffective after using it for about 8 years. I was recently told that the Effexor was not doing me any good. Always check with your physician before going off any medications.

I started taking Seroquel for controlling the episodes of mania, which were becoming more often and longer. I have been on Seroquel for about 6 weeks. My family and friends have seen improvements with my mood swings decreasing and also helping me to sleep better at night.

I feel that I'm on the road to recovery in dealing with my bipolar illness. I attend a bipolar support group which is a national organization (DBSA) Depression Bipolar Support Alliance - www.dbsalliance.org

Thanks, Kathleen

Posted by: Kathleen at December 19, 2006 10:29 PM

I have been diagnosed with type 2 bipolar disorder and have been prescribed seroquel as a sleeping pill. I take 200-400 mg. per night. Do most people take it at night? I couldn't imagine taking it any other way, since it makes me dizzy and extremely sleepy.

Posted by: Kim Tanner at February 27, 2007 1:41 AM

I take 300mg of Seroquel at night. I cannot sleep without it. My mind would not shut down so that I could go to sleep without it. I also take Lamictal but I can't tell if it's helping or not. I know that it causes me to have tremors and I'm breaking out with acne. I love Seroquel. It works for me.

Posted by: Vurdeen at March 9, 2007 11:17 AM

My doctor has me taking 1600 mg. of Seroquel per day. I take it: 400 after work and then 1200 at night. It makes me very drowsy. If I take it all at night, then the next I might be stumbling around or feel inadquate to drive to work.

Posted by: Beverly at March 30, 2007 5:08 PM

My mom is bipolar and has been recently hospitalized. She has had a complete hystorectomy because they found a benign tumor the size of an orange on her ovaries. She is doing fine but does not want to come home. She is also a RENAL patient(7 years). She has been on Depakot for about five of the seven years. I have been looking into talking to the doctors ABOUT changing her meds. Could you please send me more information on the med. Seroquel. I would like to speak to her docs about this "new" drug for my mother. SHe does have difficult time keeping on a strict regimine but she is fairly good about an everyday schedual. Thank you for your time and information. Ms. Pope

Posted by: corrina pope at May 19, 2007 5:42 PM

I have went from 189 to 214 in 5 weeks. The seroquel seems increase my appatite. Im hunger and just want to shed this weight. Thought of going off it , so I cut the seroquel half 200 mg and lamitical up a half of pill. Still seems like its not working. And I clean houses for a leaving so you know IM moving.

Posted by: Tisha at November 20, 2007 7:50 AM

I've been on Seroquel 300 mg for about a month and I've gained 26 pounds. After I take the full dose an hour before bedtime I get the munchies even if I've just finished eating a large meal. I never at like this or had a weight problem.

Pamela

Posted by: Pamela at February 11, 2008 4:42 PM